# SDR AU990399

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31P
- Engine: Lyc TIGO541E1A
- System (JASC): 2140 · Heating System
- Part: Liner
- Part number: 3701326
- Condition: Cracked
- Location: Heating System
- Component: Janitrol, B3040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER INNER COMBUSTION CAN CRACKED.
